TACHIPIRINA*20CPR 500MG

ANGELINI SpA
012745093
24 Items
Final Price 4,58
Regular Price €5.20
Save 12%
48h
check_circle OK
Quantity

 

Convenient and safe payments

 

Shipping in 48h-72h all over the world

 

Fast returns and 14 days to reconsider

 

90 years of pharmaceutical experience at your service

100% secure payments
Total Rating Total Rating:

0 1 2 3 4
0/5 - 0 reviews

View ratings
0 1 2 3 4 0
0 1 2 3 0 0
0 1 2 0 1 0
0 1 0 1 2 0
0 0 1 2 3 0

  Add Review View Reviews View Reviews
Pinterest


<b>15</b> Acquistando questo prodotto accumulerai 20 punti con il nostro programma fedeltà. Puoi convertire 20 punti nel tuo account in un buono per un acquisto futuro.

ANGELINI SpA
012745093
24 Items

TACHIPIRINA*20CPR 500MG

Therapeutic indications

As antipyretic: symptomatic treatment of febrile diseases such as flu, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia and other painful manifestations of medium entity, of various origins.

Dosage and method of use

For children it is essential to respect the dosage defined according to their body weight, and therefore to choose the suitable formulation. Approximate ages as a function of body weight are given for information. In adults, the maximum oral dose is 3000 mg and rectally 4000 mg of paracetamol per day (see section 4.9). The physician should assess the need for treatment for more than 3 consecutive days. The dosage schedule of Tachipirina in relation to body weight and route of administration is as follows: 500 mg tablets.Children weighing between 21 and 25 kg (approximately between 6.5 and less than 8 years): ½ tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day (3 tablets). • Children weighing between 26 and 40 kg (approximately between 8 and 11 years): 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Children weighing more than 50 kg (approximately over 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Adults: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours. 500 mg effervescent granules in sachets. Dissolve the effervescent granules in a glass of water. • Children weighing between 26 and 40 kg (approximately between 8 and 11 years): 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Children weighing more than 50 kg (approximately over 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Adults: 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of severe pain or high fever, 2 sachets of 500 mg to be repeated if necessary after not less than 4 hours. Effervescent granules of 125 mg in sachets. Dissolve the effervescent granules in a glass of water. • Children weighing between 7 and 10 kg (approximately between 6 and 19 months): 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Children weighing between 11 and 12 kg (approximately between 20 and 29 months): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Children weighing between 13 and 20 kg (approximately between 30 months and less than 6.5 years): 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Children weighing between 21 and 25 kg (approximately between 6.5 and less than 8 years): 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Suppositories Infants of 62.5 mg.Children weighing between 3.2 and 5 kg (approximately between birth and 2 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. 125 mg Early Childhood Suppositories. Children weighing between 6 and 7 kg (approximately between 3 and 5 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Children weighing between 7 and 10 kg (approximately between 6 and 19 months): 1 suppository at a time, to be repeated if necessary after 4 - 6 hours, without exceeding 5 doses per day. • Children weighing between 11 and 12 kg (approximately between 20 and 29 months): 1 suppository at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Suppositories Children of 250 mg.Children weighing between 11 and 12 kg (approximately between 20 and 29 months): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. • Children weighing between 13 and 20 kg (approximately between 30 months and less than 6.5 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Suppositories Children of 500 mg.Children weighing between 21 and 25 kg (approximately between 6.5 and less than 8 years): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. • Children weighing between 26 and 40 kg (approximately between 8 and 11 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Adult suppositories of 1000 mg.Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. • Children weighing more than 50 kg (approximately over 15 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Adults: 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Kidney failure. In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between dosing should be at least 8 hours.

Contraindications

• Hypersensitivity to paracetamol or to any of the excipients listed in section 6.1. • Patients with severe haemolytic anemia (this contraindication does not refer to oral formulations of 500mg). • Severe hepatocellular insufficiency (this contraindication does not refer to oral formulations of 500mg).

Side effects

The following are the side effects of acetaminophen organized according to the MedDRA systemic and organic classification. Insufficient data are available to establish the frequency of the individual effects listed.

Disorders of the blood and lymphatic system Thrombocytopenia, leukopenia, anemia, agranulocytosis
Disorders of the immune system Hypersensitivity reactions (urticaria, laryngeal edema, angioedema, anaphylactic shock)
Nervous system disorders Dizziness
Gastrointestinal disorders Gastrointestinal reaction
Hepatobiliary disorders Abnormal liver function, hepatitis
Skin and subcutaneous tissue disorders Erythema multiforme, Stevens Johnson syndrome, Epidermal necrolysis, Rash
Renal and urinary disorders Acute renal failure, interstitial nephritis, haematuria, anuria

Very rare cases of severe skin reactions have been reported. Reporting of suspected adverse reactions. Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse.

Special warnings

In rare cases of allergic reactions, administration should be discontinued and appropriate treatment instituted. Use with caution in case of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia or cachexia, chronic malnutrition (low reserves of hepatic glutathione), dehydration, hypovolemia. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh> 9), acute hepatitis, concomitant treatment with drugs that impair liver function, deficiency of glucose-6-phosphate dehydrogenase, haemolytic anemia. High or prolonged doses of the product can cause alterations in the kidney and blood, even serious, therefore administration in subjects with renal insufficiency must only be carried out if actually necessary and under direct medical supervision. In case of prolonged use it is advisable to monitor liver and kidney function and blood count. During treatment with paracetamol, before taking any other drug, check that it does not contain the same active ingredient, as serious adverse reactions can occur if paracetamol is taken in high doses. Instruct the patient to contact the physician before associating any other medication. See also par. 4.5. Important information about some of the ingredients. Tachipirina 125 mg effervescent granules contains : - aspartame, is a source of phenylalanine. It can be harmful in case of phenylketonuria (deficiency of the enzyme phenylalanine hydroxylase) due to the risk linked to the accumulation of the amino acid phenylalanine. - maltitol: Use with caution in patients with rare hereditary problems of fructose intolerance. 70.6 mg of sodium per sachet equivalent to 3.53% of the maximum daily intake recommended by the WHO which corresponds to 2 g of sodium for an adult: to be taken into account in people with reduced kidney function or who follow a low sodium diet. Tachipirina 500 mg effervescent granules contains: - aspartame, is a source of phenylalanine. It can be harmful in case of phenylketonuria (deficiency of the enzyme phenylalanine hydroxylase) due to the risk linked to the accumulation of the amino acid phenylalanine. - maltitol: Use with caution in patients with rare hereditary problems of fructose intolerance. - 283 mg of sodium per sachet equivalent to 14.1% of the maximum daily intake recommended by the WHO which corresponds to 2 g of sodium for an adult. The maximum dose for this product is equivalent to 84.6% WHO recommended maximum daily sodium intake: to be taken into account in people with reduced kidney function or who follow a low sodium diet.

Pregnancy and breastfeeding

Pregnancy: A large amount of data on pregnant women indicate neither malformative nor fetal / neonatal toxicity. Epidemiological studies of neurodevelopmental in children exposed to paracetamol in utero show inconclusive results. If clinically necessary, paracetamol can be used during pregnancy, however it should be used at the lowest effective dose for the shortest possible time and with the lowest possible frequency. Breastfeeding: It is advisable to administer the product only in cases of real need and under the direct supervision of the doctor.

Expiry and retention

Tablets and effervescent granules: no special storage precautions. Suppositories: store at a temperature not exceeding 25 ° C.

Interactions with other drugs

The oral absorption of paracetamol depends on the rate of gastric emptying. Therefore, concomitant administration of drugs that slow (e.g. anticholinergics, opioids) or increase (e.g. prokinetics) the rate of gastric emptying may result in a decrease or increase in the bioavailability of the product, respectively. Concomitant administration of cholestyramine reduces the absorption of paracetamol. The simultaneous intake of paracetamol and chloramphenicol can induce an increase in the half-life of chloramphenicol, with the risk of elevating its toxicity. The concomitant use of paracetamol (4 g per day for at least 4 days) with oral anticoagulants may induce slight variations in the INR values. In these cases, more frequent monitoring of INR values should be performed during concomitant use and after its discontinuation. Use with extreme caution and under strict control during chronic treatment with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine) . The same is true in cases of alcoholism and in patients treated with zidovudine. The administration of paracetamol can interfere with the determination of uricaemia (by the phosphotungstic acid method) and with that of blood glucose (by the glucose-oxidase-peroxidase method).

Overdose

There is a risk of intoxication, especially in patients with liver disease, in cases of chronic alcoholism, in patients with chronic malnutrition, and in patients receiving enzyme inducers. In these cases, overdose can be fatal. Symptoms In case of accidental intake of very high doses of paracetamol, acute intoxication is manifested by anorexia, nausea and vomiting followed by a profound deterioration of the general condition; these symptoms usually appear within the first 24 hours. In case of overdose, paracetamol can cause hepatic cytolysis which can evolve towards massive and irreversible necrosis, with consequent hepatocellular insufficiency, metabolic acidosis and encephalopathy, which can lead to coma and death. Simultaneously, an increase in the levels of hepatic transaminases, lactic-dehydrogenase, and bilirubin levels, and a reduction in prothrombin levels are observed, which may occur in the 12-48 hours following ingestion. Treatment The measures to be adopted consist of early gastric emptying and hospitalization for appropriate treatment, by administering, as early as possible, N-acetylcysteine as an antidote: the dosage is 150 mg / kg iv in a glucose solution in 15 minutes, then 50 mg / kg in the following 4 hours and 100 mg / kg in the following 16 hours, for a total of 300 mg / kg in 20 hours.

Active principles

TACHIPIRINA 500 mg tablets. Each tablet contains: active ingredient: paracetamol 500 mg. TACHIPIRINA 500 mg effervescent granules. Each sachet contains: active ingredient: paracetamol 500 mg. excipients with known effects: aspartame, maltitol, 12.3 mmol of sodium per sachet TACHIPIRINA 125 mg effervescent granules. Each sachet contains: active ingredient: paracetamol 125 mg. excipients with known effects: aspartame, maltitol, 3.07 mmol sodium per sachet Paracetamol Infants 62.5 mg suppositories. Each suppository contains. active ingredient: paracetamol 62.5 mg TACHIPIRINA Early Childhood 125 mg suppositories. Each suppository contains: active ingredient: paracetamol 125 mg. TACHIPIRINA Children 250 mg suppositories. Each suppository contains: active ingredient: paracetamol 250 mg. TACHIPIRINA Children 500 mg suppositories. Each suppository contains: active ingredient: paracetamol 500 mg. TACHIPIRINA Adults 1000 mg suppositories. Each suppository contains: active ingredient: paracetamol 1000 mg. For the full list of excipients, see par. 6.1.

Excipients

Tablets: microcrystalline cellulose, povidone, pregelatinised starch, stearic acid, croscarmellose sodium. • Effervescent granules: maltitol, mannitol, sodium bicarbonate, anhydrous citric acid, citrus flavor, aspartame, docusate sodium. • Suppositories: solid semisynthetic glycerides.

ANGELINI SpA
012745093
24 Items

Payment Methods

Delivery Methods

chat Comments (0)

Reviews Reviews (0)

Based on 0 reviews - 0 1 2 3 4 0/5